MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD. EN SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL

MERIT MEDICAL IRELAND, LTD. EN SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL
Catalog Number EN2006015/CNB
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation; however, one image of the suspect device was provided.The investigation involved review of the image.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The product history was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
It was reported that the tip of the snare broke inside a patient's body, during the process of grasping foreign objects, which prolonged the procedure.No patient injury or medical intervention was reported.The device was successfully removed from the patient.No additional information is available.

Brand Name
EN SNARE®
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
galway, H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
galway, H91 W 274
EI   H91 W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key25284889
Report Number9616662-2026-00015
Device Sequence Number13181133
Product Code MMX
UDI-Device Identifier00884450452455
UDI-Public00884450452455
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEN2006015/CNB
Device Lot NumberK3421976
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown